Dually steady rings
Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 2, pp. 89-95
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2011_52_2_a10,
author = {El Bashir, Robert and Kepka, Tom\'a\v{s} and \v{Z}emli\v{c}ka, Jan},
title = {Dually steady rings},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {89--95},
year = {2011},
volume = {52},
number = {2},
mrnumber = {2952459},
zbl = {1259.16003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2011_52_2_a10/}
}
El Bashir, Robert; Kepka, Tomáš; Žemlička, Jan. Dually steady rings. Acta Universitatis Carolinae. Mathematica et Physica, Tome 52 (2011) no. 2, pp. 89-95. http://geodesic.mathdoc.fr/item/AUCMP_2011_52_2_a10/